MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION REVISION FIXED TIBIAL TRAY CEMENTED SIZE 3 R; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION REVISION FIXED TIBIAL TRAY CEMENTED SIZE 3 R; KNEE TIBIAL INSERT
Model Number 02.07.0683R
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 may 2023: lot 2008683: (b)(4) items manufactured and released on 18-dec-2020.Expiration date: 2025-12-06.No anomalies found related to the problem.To date, 16 items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
At about 1 year 8 months after the primary, the patient came in reporting pain due to a loose tibia and the cause is unknown.The surgeon revised the tibia and insert and the surgery was completed successfully.The patient was previously revised from competitor to medacta implants.

Brand Name
GMK-REVISION REVISION FIXED TIBIAL TRAY CEMENTED SIZE 3 R
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17070276
Report Number3005180920-2023-00402
Device Sequence Number12294650
Product Code JWH
UDI-Device Identifier07630030819377
UDI-Public07630030819377
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K123721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2025
Device Model Number02.07.0683R
Device Catalogue Number02.07.0683R
Device Lot Number2008683
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Initial Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale